RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 3, Pages 12–20 (Mi mais182)  

Principal quasinormal forms for two-component systems of parabolic equations

S. A. Kashchenko

P. G. Demidov Yaroslavl State University

Abstract: The article includes principal quasinormal forms of singular pertubed parabolic equations systems in critical cases.

Keywords: delay differential equation, quasinormal form, small parameter.

Full text: PDF file (463 kB)
References: PDF file   HTML file
UDC: 517.929
Received: 01.09.2011

Citation: S. A. Kashchenko, “Principal quasinormal forms for two-component systems of parabolic equations”, Model. Anal. Inform. Sist., 18:3 (2011), 12–20

Citation in format AMSBIB
\Bibitem{Kas11}
\by S.~A.~Kashchenko
\paper Principal quasinormal forms for two-component systems of parabolic equations
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 3
\pages 12--20
\mathnet{http://mi.mathnet.ru/mais182}


Linking options:
  • http://mi.mathnet.ru/eng/mais182
  • http://mi.mathnet.ru/eng/mais/v18/i3/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:189
    Full text:73
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020